# SDR ASAA9780256

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 59124921
- Condition: Corroded
- Location: Bs 180-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - DURING 30K CHECK, CORROSION WAS FOUND ON R1 DOOR JAMB LOWER FORWARD CORNER.  REPLACED LOWER SECTION OF R1 DOOR JAMB IAW DC9 SRM 53-05, FIG 55.  TT: 29,023 HOURS.  TC:  17,222.  (X)
